Translator Disclaimer
May 2010 The obstacle problem for quasilinear stochastic PDE’s
Anis Matoussi, Lucretiu Stoica
Ann. Probab. 38(3): 1143-1179 (May 2010). DOI: 10.1214/09-AOP507

Abstract

We prove an existence and uniqueness result for the obstacle problem of quasilinear parabolic stochastic PDEs. The method is based on the probabilistic interpretation of the solution by using the backward doubly stochastic differential equation.

Citation

Download Citation

Anis Matoussi. Lucretiu Stoica. "The obstacle problem for quasilinear stochastic PDE’s." Ann. Probab. 38 (3) 1143 - 1179, May 2010. https://doi.org/10.1214/09-AOP507

Information

Published: May 2010
First available in Project Euclid: 2 June 2010

zbMATH: 1200.60052
MathSciNet: MR2674996
Digital Object Identifier: 10.1214/09-AOP507

Subjects:
Primary: 60G46, 60H15
Secondary: 35H60

Rights: Copyright © 2010 Institute of Mathematical Statistics

JOURNAL ARTICLE
37 PAGES


SHARE
Vol.38 • No. 3 • May 2010
Back to Top